# SDR 2008UALA02078

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,240 hours, 8,913 cycles
- Engine: Pwa PW4056
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START LEFT ENGINE GOT CAUTION: L ENG PRV WITH LEFT BLEED LIGHT.  AFTER EXTENSIVE TROUBLE SHOOTING OF LT PNEUMATIC SYSTEM. FOUND WATER INSIDE OF SENSE LINE PORT OF OVER PRESSURE SWITCH. REPLACED OVER PRESSURE SWITCH PER MM 36-21-03. ALSO COMPLETED OPS CHECK OF SWITCH NO DEFECTS NOTED. RAN ENGINE FOR 5 MINUTES NO FAULTS.  AC OK FOR SERVICE
